The generalization of generalized automata: Expression automata

Yo Sub Han, Derick Wood

Research output: Contribution to journalArticle

17 Citations (Scopus)

Abstract

We explore expression automata with respect to determinism and minimization. We define determinism of expression automata using prefix-freeness. This approach is, to some extent, similar to that of Giammarresi and Montalbano's definition of deterministic generalized automata. We prove that deterministic expression automata languages are a proper subfamily of the regular languages. We close by defining the minimization of deterministic expression automata.

Original languageEnglish
Pages (from-to)499-510
Number of pages12
JournalInternational Journal of Foundations of Computer Science
Volume16
Issue number3
DOIs
Publication statusPublished - 2005 Jun 1

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Computer Science (miscellaneous)

Cite this